# SDR HALA95162

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Doug DC-9-51
- Aircraft serial: 48122
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 5913433503N
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN S-CHECK, DURING ACCOMPLISHMENT OF AD 91-22-07, FOUND LEFT OUTBOARD GEAR DOOR HINGE HAD 3 CRACKED LOBES.  REPLACED LEFT OUTBOARD GEAR DOOR HINGE.  (M)
